# SDR DALA2022072805185

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,405 hours, 38,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 WEAR ON UPPER SKIN ON LEADING EDGE AND WBL 556 OF OUTBOARD MAIN FLAP AT RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00098: WEAR ON UPPER SKIN ON LEADING EDGE AND WBL 556 OF OUTBOARD MAIN FLAP AT RH WING WAS REPAIRED PER PRI 600555-14 REV.0 / ER/A 600555-14 REV ORIGINAL AND B-757-200 SRM. (2336832)
